# SDR DXTA2009010803463

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N221QS
- Make and model: Amd FALCON2000
- Aircraft serial: 54
- Aircraft time: 2,985 hours, 1,759 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, BRAKE 2 FAIL CAS MESSAGE APPEARED AND BRAKING WAS DEGRADED.
